... taking Biotin
17 May 2010
No side effects have been reported for biotin in amounts up to 10 milligrams a day. However, check with your health care professional if you notice any unusual effects while you are taking biotin.
29 Sep 2012
I was taking 5000 mg instead of 2500.
The bumps started about 2 months ago. I read your comment 4 days ago and stopped Biotin.
The bumps are about 1/2 size now and the hand pain is much less.
Two Dr's I went to had no idea what this was and one is . . . . (WAS) going to do a biopsy . I will wait a week and then cancel YEAAAA!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a kidney transplant and have been taking Imuran for 27 years, I have been developing bumps on my arms and back lately that are getting red and ...
1 answer • 9 Aug 2009
Completed the first two week treatment on my face then developed a rash on my arms and hands that moved to the bottom of my right foot. Also random ...
0 answers • 18 May 2011
My wife takes 500mcg daily for hair loss & thinning. She had been experiencing lack of taste or things tasting funny or bad. Has anyone heard of ...
0 answers • 8 Apr 2012
... hair loss, but lossing too much weight - want to take every 2 days so I can maintain a good weight for my age (68).
0 answers • 18 Jun 2013
There are little red bumps, small like a zit but not on my arms. They don't hurt at all but I was wondering what it might be and if I should ...
1 answer • 2 Apr 2014